# SDR CA020305002

- Difficulty date: February 20, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 1,388 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH WITH THE AUTOPILOT ENGAGED WHEN AT APPROX. 6300 FT, THE AIRCRAFT PITCHED UP 5-10 DEGREES AND THE AUTO THROTTLES MOVED FORWARD. THE AUTOPILOT WAS DISENGAGFED BY THE COPILOT AND THE AIRCRAFT CONTINUED ITS APPROACH WITH THE AUTOPILOT OFF AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE COMPLETED A SERIES OF AUTOPILOT TESTS AND WERE UNABLE TO IDENTIFY ANY DISCREPANCIES. OPERATOR HAS SENT THE FLIGHT DATA ACQUISITION DATA TO BOEING AND THE AUTOPILOT MANUFACTURER, HONEYWELL ASKING THEM TO PROVIDE AN EXPLANATION AS TO WHAT MAY HAVE CAUSED THE DATA AIRPLANE TO DEPART THE FLIGHT PLAN.
